Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Headache, taking Lexapro and Vyvanse, nausea. Taken Ibuprofen and orange juice with no relief. What is safe to take?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
My daughter 17 takes 20 m lexapro and 40 vyvanse. She has been having terrible headaches this week. I get migraines and I have had severe headaches this week apparently triggered by weather in our area. My daughter may have migraine from me or may be getting headaches from her medicine. We are scheduled to see a new doctor on Monday and I will ask him about this. However, she is having a debilitating headache now. She hasn't eaten when I am trying to force but she is very nauseous. She has had some orange juice and 2 ibuprofen with no relief in 45 minutes. Any suggestions about what is safe for her to take to give her relief?
Posted Wed, 23 May 2012 in Headache and Migraines
Answered by Dr. Prasad 1 hour later


Thanks for the query.

It seems your daughter is suffering from a worst episode of headache. It is not possible to know the cause of the headache without proper history and the details provided are not sufficient to narrow down a cause.

However in view of debilitation headache which is not responding to 2 ibuprofen tablets, a visit to the ER would be the right approach now.

I say this because after having associated with many migraine and chronic headache patients, my experience is if 2 over the counter pain killers does not relieve headache, injectable analgesics or prescription analgesics are needed. So do visit the ER.

Hope this helps. I will be available for discussion if you need more help.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor